# SDR DALA2018042202789

- Difficulty date: April 21, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 69,140 hours, 11,982 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Damaged
- Location: Bs 654 Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 654 +30 TO 654 + 34, STRINGER 36L LAP DAMAGE.  REMOVED TWO ROWS OF FASTENERS AND SEPARATED SKIN.  REMOVED DAMAGE. REPAIRED IAW SRM 53-00-01. (LP 0519404)
